# SDR ASAA2021032834487

- Difficulty date: March 28, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 27,777 hours, 8,965 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221604102
- Part serial: 41GV2G
- Condition: Faulty
- Location: Ee Rack, E1
- Part time: 27,777 hours, 8,965 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEITHER LNAV OR VNAV WOULD ENGAGE. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 22-11 TASKS 830 AND 831 ALSO FIM 34-61 TASK 801 FMC BITE. FOUND FAULT MSG 22-11360 (CONDITIONS INHIBIT BITE ENTRY FOR FCC-A) THEN ACCOMPLISHED FIM 22-11 TASK 801 DFCS BITE. FOUND FAULT MSG 22-11303 (FCC-A HAS INTERNAL FAULT). REMOVED & REPLACED FCC-A IAW B737-900 22-11-33/401. FCC OP CK NORMAL. REF TASK CARD 78222000. VERIFIED FCC A&B SOFTWARE 2270-COL-AC2-22 INSTALLED.
